# SDR RAIA201712270001

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 39,794 hours, 23,960 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT STEERS HARD TO THE RIGHT. PERFORMED ADJUSTMENT OF THE NOSE WHEEL STEERING SYSTEM, OPS CHECKED NORMAL.
